Itching After Taking Antibiotics And Lymph Node Surgery?
Good morning doctor, I would like to ask if there is a connection between cefixime consumption and Becoming with the itching I experienced. Post-KGB surgery 2 weeks ago, the last 5 days I was told by the doctor to take the medicine. I have felt these itching for 3 days, what should I do while the medicine is running out, is there any medicine that can treat these itching. Thank you in advance
Hello Artha Winatha
Thank you for using HealthReplies.com consulting services
Cefixime is a cefalosporin antibiotic that is useful for prevention and treatment of infections. Cefixime works by blocking the formation of bacterial cell walls so that they are unable to develop again. Meanwhile, Becom C is a medicinal tablet containing a multivitamin which is useful for meeting the needs of vitamins in the body. Related to the use of Cefixime and Becom C after KGB surgery, these drugs are useful for preventing infection and treating infections that may have occurred, as well as accelerating postoperative healing.
As for the itching complaints that you experience, it needs to be clarified again, whether the itching has often been felt since before taking the drug, felt after surgery or since taking the drug and which areas do itchiness feel.
Itching can be caused by allergic reactions, both allergies to the environment, food and drugs. If it is found out because of drugs after KGB surgery, then stop the drug immediately. If the itching is caused by environmental factors, then you should stay away from triggers / allergens that can cause allergies to recur. I suggest you go directly to a dermatologist to evaluate the itching complaints you feel and look for the exact cause.
That is the information that I can convey, hopefully it is useful
dr. Fitria Ayu